MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD FLAT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD FLAT MESH; SURGICAL MESH
Catalog Number 0112660
Medical Device Problem Codes Defective Device (2588); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Abdominal Pain (1685); Adhesion(s) (1695)
Date of Event 06/25/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: (b)(6) 2018 ¿ patient was diagnosed with bilateral inguinal hernia and midline incisional hernia thereby underwent bilateral laparoscopic inguinal repair and open incisional hernia repair with implant 3dmax mesh- right (device #1) and 3dmax mesh - left (device #2) and bard flat mesh (device #3).Per operative notes, ¿the right direct hernia was identified, dissected and placed with 3dmax mesh (device #1) and in left side the indirect inguinal hernia was identified and repaired using 3dmax mesh (device #2).The midline incisional hernia sac was identified and dissected down to the level of fascia and bard flat mesh (device #3) was placed closed with staples.¿ (b)(6) 2019 - patient was diagnosed with recurrent ventral hernia thereby underwent open repair with implant of bard flat mesh (device #4).Per operative notes, ¿the hernia sac was identified and dissected down to the level of fascia and bard flat mesh (device #4) was placed and sutured.¿ (b)(6) 2020 - patient was diagnosed with upper abdominal pain and upper abdominal adhesions thereby underwent laparoscopic adhesiolysis.Per operative notes, ¿the numerous omental adhesions to the upper abdominal wall were dissected away¿.
 
Additional Manufacturer Narrative
Root cause is inconclusive, no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This emdr represents the bard flat mesh (device #3).An additional supplemental emdr was submitted to represent the bard/davol 3dmax mesh -left (device #2) and additional supplemental emdr was submitted to represent the bard/davol bard flat mesh (device #4) note, the manufacturing date (15-mar-2018) is considered to be a best estimate.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD FLAT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED 3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
4018258495
MDR Report Key22076028
Report Number1213643-2025-090211
Device Sequence Number18490337
Product Code FTL
UDI-Device Identifier00801741016516
UDI-Public(01)00801741016516(17)230328(10)HUCQ2319
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2023
Device Catalogue Number0112660
Device Lot NumberHUCQ2319
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2025
Initial Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale